A rash is a not uncommon side effect for tapazole. I took an anti-histimine with it, and that kept the rash under control.
Do you have a sore throat? A rare but serious side effect of Tapazole is something called agranulocytosis. I don’t know what it is, or what other symptoms go along with it, but my endo told me that if I ever had a bad sore throat, I should stop the tapazole and get a blood test immediately.
After I was diagnosed the PTU brought my thyroid down to a livable size. I will warn you – because the RAI overstimulates the thyroid it is liable to temporarily get even bigger! My thyroid blew up like a ballon about 4 weeks post-RAI and became extremely sensitive to the touch. Luckily my endo listened to me, had me take a blood test and increased my PTU for a while until the hyperstage got better.
You don’t say if you have any eye involvement, but I have seen some people posting on here that have endos that recommend surgery instead of RAI because their goiter is so large. You may wish to investigate that option too.
Hope all had a good fourth (or fifth if it rained like it did here). I was wondering if anyone could tell me if RAI reduced the size of their thyroid gland. Mine is currently measuring 8cm and is pressing on my windpipe and effecting my voice. I am a musician and am rather concerned that I may not be able to sing anymore. When they kill off my thyroid, does it shrink up and dissolve or does it just not produce anymore? Also, is there anyone out there who has had an allergic reaction to tapazole? I believe that this is part of my symptoms, but the endo doesn’t think so. The nurse practicioner agrees with me. Anyone experience a rash, low grade fever, high CBC, or anything else?